# SDR MASA200602744

- Difficulty date: December 22, 2006
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 6,981 hours, 5,158 cycles
- System (JASC): 2760 · Drag Control System
- Part: None
- Condition: None
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2683 CLT - INBD FLT SPOILER AND INBD FLT SPOILERON CAUTION MESSAGES.  MOC RESET THE SYSTEM AND NO FURTHER ACTION WAS REQUIRED.
